EconPapers    
Economics at your fingertips  
 

The Existence of Equilibrium Flows

Alfred Galichon (), Larry Samuelson () and Lucas Vernet ()
Additional contact information
Alfred Galichon: New York University, USA and Sciences Po, France
Larry Samuelson: Yale University, USA
Lucas Vernet: Sciences Po and Banque de France, France

The Journal of Mechanism and Institution Design, 2024, vol. 9, issue 1, 55-81

Abstract: In this paper, we establish conditions for the existence of an equilibrium in the equilibrium flow problem studied by Galichon et al. (2024). The problem nests several classical economic models such as bipartite matching models, hedonic pricing models, shortest-path and minimum-cost flow problems, and time-dependent routing problems.

Keywords: Equilibrium flow; unified gross substitutes; matching. (search for similar items in EconPapers)
JEL-codes: C6 D85 (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.mechanism-design.org/arch/v009-1/p_04.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jmi:articl:jmi-v9i1a4

DOI: 10.22574/jmid.2024.12.004

Access Statistics for this article

More articles in The Journal of Mechanism and Institution Design from Society for the Promotion of Mechanism and Institution Design, University of York Contact information at EDIRC.
Bibliographic data for series maintained by Paul Schweinzer ().

 
Page updated 2025-03-19
Handle: RePEc:jmi:articl:jmi-v9i1a4